Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalization of certain theorems of G. Szegö on the location of zeros of polynomials


Author: Gyula de Sz. Nagy
Journal: Bull. Amer. Math. Soc. 53 (1947), 1164-1169
DOI: https://doi.org/10.1090/S0002-9904-1947-08937-0
MathSciNet review: 0022632
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08937-0